# SDR SWIA201024710

- Difficulty date: June 7, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 36,593 hours, 52,379 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD INTERNAL AUX SPAR CAP CRACKED.  (C-CHECK)  REPAIRED SPAR CAP.
